# SDR UALA2012040902165

- Difficulty date: April 9, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 60,030 hours, 22,424 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Knob
- Condition: Loose
- Location: Rmp Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S RMP UPPER FREQUENCY KNOB LOOSE.  BOTH KNOBS AND THE RMP OPS OK, JUST LOOSE.  REMOVED AND REPLACED CAPTAIN`S RMP PANEL, OPS CHECKED GOOD.
